# SDR SWIA202054128

- Difficulty date: November 2, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP LEADING EDGE PANEL 584GB HAS CHAFE MARK.  C-CHECK RO 11/16/2020.  REPLACED LT INBOARD FLAP LEADING EDGE PANEL 584GB, REF CRJ700 SRM.  INSTALLATION ACCOMPLISHED ON JOB 71028670 OP 7005.  SEE CONTINUE CARD FOR DETAILS.
